# SDR SWIA202163336

- Difficulty date: September 21, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT IS CORRODED AT LEFT OUTBOARD FLAP OUTBOARD BUTE DOOR ACTUATOR SPRING FORWARD ATTACHMENT POINT    (C CHECK RO 12/28/2021)   REMOVED AND REPLACED CORRODED NUT ON LH WING OB FLAP OB BUTE DOOR ACTUATOR IAW CRJ 200 AMM 27-54-25-000/400-801. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
